# SDR DHL2001806503

- Difficulty date: March 13, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 37014272
- Part serial: NSN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER, LE INTERIOR LWR FITTING CRACKED 1 IN AT STA XFS 60.REMOVED CRACKED FITTING AT STA. XFS.60 OF RT HORIZONTAL STAB LE INTERIOR IAW SRM 51-1-20D PAGE 21.  CLEANED, TREATED, & PRIMED AREA IAW SRM 51-1-8 PAGE 12-13.  INSTALLED NEW FITTING IAW SRM 51-1-20D PAGE 9.  STATUS-CLOSED.
